Igor Dolinka
Igor Dolinka
Full Professor, University of Novi Sad
Verified email at dmi.uns.ac.rs - Homepage
TitleCited byYear
The Bergman property for endomorphism monoids of some Fra´ssÚ limits
I Dolinka
Forum Mathematicum 26 (2), 357-376, 2014
222014
Equational theories of semigroups with involution
K Auinger, I Dolinka, MV Volkov
Journal of Algebra 369, 203-225, 2012
222012
Maximal subgroups of free idempotent generated semigroups over the full linear monoid
I Dolinka, R Gray
Transactions of the American Mathematical Society 366 (1), 419-455, 2014
212014
The variety of Kleene algebras with conversion is not finitely based
S Crvenković, I Dolinka, Z ╔sik
Theoretical Computer Science 230 (1-2), 235-245, 2000
192000
Enumeration of idempotents in diagram semigroups and algebras
I Dolinka, J East, A Evangelou, D FitzGerald, N Ham, J Hyde, N Loughlin
Journal of Combinatorial Theory, Series A 131, 119-152, 2015
182015
Matrix identities involving multiplication and transposition
K Auinger, I Dolinka, M Volkov
Journal of the European Mathematical Society 14 (3), 937-969, 2012
18*2012
All countable monoids embed into the monoid of the infinite random graph
A Bonato, D Delić, I Dolinka
Discrete Mathematics 310 (3), 373-375, 2010
182010
Finite semigroups with few term operations
S Crvenković, I Dolinka, N Ruškuc
Journal of Pure and Applied Algebra 157 (2-3), 205-214, 2001
182001
Remarks on homomorphism-homogeneous lattices and semilattices
I Dolinka, D Mašulović
Monatshefte fuer Mathematik 164 (1), 23-37, 2011
152011
Motzkin monoids and partial Brauer monoids
I Dolinka, J East, RD Gray
Journal of Algebra 471, 251-298, 2017
142017
Every group is a maximal subgroup of the free idempotent generated semigroup over a band
I Dolinka, N Ruškuc
International Journal of Algebra and Computation 23 (3), 573-581, 2013
142013
A characterization of retracts in certain Fra´ssÚ limits
I Dolinka
Mathematical Logic Quarterly 58 (1-2), 46-54, 2012
142012
Involution semigroups are not globally determined
S Crvenković, I Dolinka, M Vinčić
Semigroup Forum 62 (3), 477-481, 2001
122001
Variants of finite full transformation semigroups
I Dolinka, J East
International Journal of Algebra and Computation 25 (08), 1187-1222, 2015
112015
A note on free idempotent generated semigroups over the full monoid of partial transformations
I Dolinka
Communications in Algebra 41 (2), 565-573, 2013
112013
On identities of finite involution semigroups
I Dolinka
Semigroup Forum 80 (1), 105-120, 2010
112010
The Berman conjecture is true for finite surjective semigroups and their inflations
S Crvenković, I Dolinka, N Ruškuc
Semigroup Forum 62 (1), 103-114, 2001
112001
Free idempotent generated semigroups and endomorphism monoids of free G-acts
Y Dandan, I Dolinka, V Gould
Journal of Algebra 429, 133-176, 2015
102015
On subdirect decomposition and varieties of some rings with involution
S Crvenković, I Dolinka, M Vinčić
Contributions to Algebra and Geometry 43 (2), 423-432, 2002
102002
On equations for union-free regular languages
S Crvenković, I Dolinka, Z ╔sik
Information and Computation 164 (1), 152-172, 2001
102001
The system can't perform the operation now. Try again later.
Articles 1–20